# SDR 95ZZZX2432

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9226S
- Make and model: Beech C 23
- Aircraft serial: M1723
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin Plug
- Part number: LW75089
- Condition: Worn
- Location: Piston
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON PIN CAP DEVELOPED WEAR AND WORKED OUT LARGE HOLE INSIDE OF PISTON CAUSING FAILURE OF OIL RING AND LOSS OF COMPRESSION.  CAP HAD WORN DOWN TO .25 INCH THICKNESS AND WORKED OUT HOLE REACHING PISTON OIL RING GROOVE.
